MathSciNet Relay Station
MathSciNet bibliographic data
MR1443844 34C10 (34A30)
Meng, Fanwei; Wang, Jizhong; Zheng, Zhaowen A note on Kamenev type theorems for second order matrix differential systems. Proc. Amer. Math. Soc. 126 (1998), no. 2, 391–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement